BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Reducible classes of finite lattices

Participants in the publication
Bordalo, Gabriela Hauser (Author)
Dep. Matemática
Monjardet, B. (Author)

Scope
International

Refereeing
Yes

Date of Publication
1996

Where published
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0167-8094

Volume
13

Starting page
379
Last page
390


Export

APA
Bordalo, Gabriela Hauser, Monjardet, B., (1996). Reducible classes of finite lattices. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 13, 379-390. ISSN 0167-8094. eISSN .

IEEE
Bordalo, Gabriela Hauser, Monjardet, B., "Reducible classes of finite lattices" in ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, vol. 13, pp. 379-390, 1996.

BIBTEX
@article{1872, author = {Bordalo, Gabriela Hauser and Monjardet, B.}, title = {Reducible classes of finite lattices}, journal = {ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS}, year = 1996, pages = {379-390}, volume = 13 }